Skip to main content

Existence of trajectories with unbounded consumption for a model with innovations

Abstract

We consider a model of economic dynamics with discrete innovations and establish the existence of trajectories with unbounded consumption.

[123456789]

References

  1. Makarov VL: On dynamic models of economy and development of ideas of L.V. Kantorovich. Economics and Mathematical Methods 1987, 23: 10–24.

    Google Scholar 

  2. Zaslavski AJ: On a model of economic dynamics with discrete innovations. Economics and Mathematical Methods 1989, 25: 679–684.

    MathSciNet  Google Scholar 

  3. Zaslavski AJ: Discrete innovations in dynamic models of economy. Siberian Mathematical Journal 1990, 31: 47–59.

    MathSciNet  Google Scholar 

  4. Zaslavski AJ: Optimization of the growth rate in models with discrete innovations. Siberian Mathematical Journal 1991, 32: 43–50.

    MathSciNet  Google Scholar 

  5. Zaslavski AJ: Asymptotic behavior of paths of a model with discrete innovations. Siberian Mathematical Journal 1992,33(4):608–617. 10.1007/BF00971126

    Article  MathSciNet  Google Scholar 

  6. Zaslavski AJ: On a class of dynamical systems arising in mathematical economics. I. Dynamic Systems and Applications 1998,7(2):215–236.

    MATH  MathSciNet  Google Scholar 

  7. Zaslavski AJ: Allocations of labour resources on trajectories for the model with discrete innovations. In Advances in Mathematical Economics, Vol. 2, Adv. Math. Econ.. Volume 2. Springer, Tokyo; 2000:137–160.

    Google Scholar 

  8. Zaslavski AJ: On a class of dynamical systems arising in mathematical economics. II. Dynamic Systems and Applications 2000,9(1):15–35.

    MATH  MathSciNet  Google Scholar 

  9. Zaslavski AJ: Existence of trajectories with unbounded consumption for the Makarov model with discrete innovations. Nonlinear Analysis. Real World Applications 2001,2(2):195–220. 10.1016/S0362-546X(00)00107-3

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Alexander J. Zaslavski.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Zaslavski, A.J. Existence of trajectories with unbounded consumption for a model with innovations. J Inequal Appl 2006, 34380 (2006). https://doi.org/10.1155/JIA/2006/34380

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/JIA/2006/34380

Keywords